Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 4, NWS Norman, OK

February 10, 2009Logan County, Payne County, Oklahoma

NWS Norman, OK issued this tornado warning at Feb 10, 2009, 3:13 PM CST for Logan County, Payne County, Oklahoma. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 3:13 PM CST (21:13 UTC)
Expired
Feb 10, 2009, 3:45 PM CST
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Logan County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 3:24 PM CSTTORNADO 12 Wnw Meridian, OKA BRIEF TORNADO FORMED 2 MILES WEST NORTHWEST OF MERIDIAN, RESULTING IN DAMAGE TO TWO HOMES AND SEVERAL TREES. ONE OF THE HOMES COMPLETELY LOST ITS ROOF. MOST OF THE TREE DAMAGE WAS CONFINED TO LIMB DAMAGE, ALTHOUGH A PINE TREE WAS SNAPPED AT THE TRUNK. THE TO
Feb 10, 3:35 PM CSTHAIL 0.882 N Langston, OK
Feb 10, 3:53 PM CSTHAIL 2.75Guthrie, OKREPORTED BY KFOR TV
Feb 10, 3:55 PM CSTHAIL 1.75Coyle, OKREPORTED BY COYLE POLICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 12:49 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2319 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 102113
TOROUN
OKC083-119-102145-
/O.NEW.KOUN.TO.W.0004.090210T2113Z-090210T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
313 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 345 PM CST

* AT 313 PM CST...A THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS LOCATED 6 MILES SOUTH OF GUTHRIE...MOVING NORTHEAST
  AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LANGSTON...
  MERIDIAN AND SEWARD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 149 AND 165.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3603 9698 3594 9710 3595 9714 3590 9714
      3573 9737 3582 9753 3611 9721
TIME...MOT...LOC 2113Z 222DEG 38KT 3583 9737

$$
WR
2 follow-up statements
000 
WWUS54 KOUN 102123
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CST TUE FEB 10 2009

OKC083-119-102145-
/O.CON.KOUN.TO.W.0004.000000T0000Z-090210T2145Z/
LOGAN OK-PAYNE OK-
323 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHWESTERN PAYNE AND CENTRAL LOGAN COUNTIES...

AT 323 PM CST...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 5 MILES EAST OF GUTHRIE...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LANGSTON AND
  MERIDIAN.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3603 9698 3594 9710 3595 9714 3590 9714
      3577 9733 3586 9748 3611 9721
TIME...MOT...LOC 2123Z 221DEG 37KT 3590 9732

$$
WR
000 
WWUS54 KOUN 102138
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
338 PM CST TUE FEB 10 2009

OKC083-119-102145-
/O.CON.KOUN.TO.W.0004.000000T0000Z-090210T2145Z/
LOGAN OK-PAYNE OK-
338 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHWESTERN PAYNE AND EASTERN LOGAN COUNTIES...

AT 338 PM CST...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR COYLE...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE COYLE AND LANGSTON.

THE MOST DANGEROUS PART OF THIS STORM WAS JUST EAST OF LANGSTON AT 338 PM.
THE STORM CONTINUES TO MOVE NORTHEAST.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3603 9698 3594 9710 3595 9714 3590 9714
      3590 9715 3589 9722 3595 9736 3611 9721
TIME...MOT...LOC 2138Z 221DEG 37KT 3596 9718

$$
WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 10, 1:50 PM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 10, 1:50 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
150 PM CST TUE FEB 10 2009

.DISCUSSION...
18Z SOUNDING FROM OUN/FWD INDICATES CAP IS NEARLY ERODED FROM FWD
SOUNDING WHILE SOME WORK IS STILL NEEDED FARTHER NORTH.  SATELLITE
IMAGERY INDICATES LEAD WAVE MOVING ACROSS WESTERN/NORTH TEXAS THIS
AFTERNOON WITH CONVECTION DEVELOPING AHEAD OF THIS FEATURE IN
SOUTHERN AND NORTHERN OKLAHOMA. EXPECT AS MAIN SYSTEM NEARS AND
STRONG 120-130 KT JET LIFTS ACROSS TX/OK THAT DEEP CONVECTION WILL
DEVELOP NEAR A SHARPENING DRYLINE.

LAPS ANALYSIS SHOWS CAPE VALUES BETWEEN 1500 TO NEAR 2000 J/KG
ACROSS PARTS OF WESTERN NORTH TEXAS INTO SOUTHERN OK. STORMS MAY
INITIALLY BE WIDELY SCATTERED BEFORE NUMEROUS STORMS FORM IN A
LINEAR MODE AS STRONGER FORCING OVERSPREADS THE AREA.

SEVERE CONVECTION SHOULD EXIT MOST OF THE CWA BY MIDNIGHT WITH SOME
WRAP AROUND MOISTURE ACROSS NORTHWEST/NORTH CENTRAL OKLAHOMA.  CAA
WILL STRENGTHEN ACROSS NORTHERN OKLAHOMA LATE TONIGHT INTO WEDNESDAY
MORNING.  A WIND ADVISORY MAY BE NEED FOR STRONG NORTHWEST WINDS
ACROSS NW/NC/WC OKLAHOMA FROM NEAR 9Z INTO LATE MORNING WEDNESDAY.

CONDITIONS SHOULD RAPIDLY IMPROVE WEDNESDAY AFTERNOON WITH CLEARING
SKIES AND LESS WIND.

WILL KEEP IN SLIGHT/CHANCE POPS ACROSS MAINLY NORTHERN OKLAHOMA FOR
NEXT WAVE THAT WILL MOVE ACROSS SOUTHERN/CENTRAL PLAINS.  COOLER/COLDER
AIR WILL FILTER INTO THE REGION BEHIND THE SHORTWAVE ON FRIDAY.  TWO
MORE SYSTEM WILL APPROACH THE REGION IN A PROGRESSIVE FLOW.  TIMING
AND AMPLITUDE OF EACH SYSTEM VARIES BETWEEN THE GFS AND EC.  AT THIS
TIME... WILL ADVERTISE THE BEST CHANCE FOR PRECIPITATION TO BE IN THE MONDAY
TO MONDAY NIGHT TIME PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  42  62  35  62 /  70  10   0  10
HOBART OK         41  62  36  63 /  40  10   0   0
WICHITA FALLS TX  46  68  37  67 /  40   0   0  10
GAGE OK           36  59  30  60 /  40  10   0   0
PONCA CITY OK     42  54  35  60 /  70  40   0  10
DURANT OK         50  67  39  64 /  90  10   0  10

&&

SIX
Hazardous weather outlook, Feb 10, 11:50 AM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CST TUE FEB 10 2009

OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE AND SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A WICHITA FALLS TO
KINGFISHER TO STILLWATER LINE. THE SLIGHT RISK AREA EXTENDS
WEST OF THE MODERATE AREA AND IS ALONG AND EAST OF A CHEROKEE TO
ALTUS LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
2 PM UNTIL 11 PM.

IMPACTS...
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS TO
80 MPH AND HAIL TO THE SIZE OF TENNIS BALLS. TORNADOES ARE
POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE THIS EVENING.

DISCUSSION...
A STORM SYSTEM IS APPROACHING THE SOUTHERN PLAINS TODAY...
INCREASING THE CHANCE FOR THUNDERSTORMS. THE MOIST AIR IS INCREASING
ACROSS OKLAHOMA AND WILL CONTINUE TO INCREASE DURING THE DAY AS
SOUTH WINDS PREVAIL. THE INCREASED MOISTURE WILL AID IN
DESTABILIZATION OF THE AIRMASS THIS AFTERNOON WITH WIND SHEAR ALSO
EXPECTED TO INCREASE IN ADVANCE OF THE APPROACHING STORM SYSTEM.
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND
EVENING FROM CENTRAL OKLAHOMA INTO NORTH TEXAS ALONG AN EASTWARD
ADVANCING DRYLINE. DAMAGING WINDS ...LARGE HAIL...AND TORNADOES WILL
BE POSSIBLE. THE GREATEST THREAT FOR TORNADOES WILL BE IN THE
MODERATE RISK AREA WHERE MOISTURE AND WIND SHEAR ARE EXPECTED TO BE
MAXIMIZED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL SEE AN ELEVATED
RISK OF WILDFIRES AS A DRYLINE ADVANCES EAST.  GUSTY
SOUTHWEST WINDS WILL DEVELOP BEHIND THE DRYLINE THIS AFTERNOON.
THIS COMBINED WITH WARM TEMPERATURES AND LOW HUMIDITY WILL
RESULT IN INCREASED WILDFIRE POTENTIAL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
NONE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

In the hours before

Local storm report, Feb 10, 2:29 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             YUKON                   35.51N 97.75W
02/10/2009  E1.75 INCH       CANADIAN           OK   BROADCAST MEDIA

            REPORTED BY KWTV-TV

&&

SMITH
Local storm report, Feb 10, 2:33 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
233 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             2 W YUKON               35.51N 97.79W
02/10/2009  E2.50 INCH       CANADIAN           OK   BROADCAST MEDIA

            REPORTED BY BROADCAST MEDIA

&&

SMITH
Special weather statement, Feb 10, 2:43 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CST TUE FEB 10 2009

OKZ008-013-019-020-102115-
LOGAN OK-NOBLE OK-KAY OK-PAYNE OK-
243 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY...LOGAN...NOBLE AND
PAYNE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9 MILES NORTH OF
NEWKIRK TO 5 MILES WEST OF RED ROCK TO MARSHALL AND CRESCENT AT 243
PM CST...MOVING NORTHEAST AT 30 MPH.  SMALL HAIL AND GUSTY WINDS
TO 50 MPH WILL BE POSSIBLE.

PEOPLE IN KAY...LOGAN...NOBLE AND PAYNE COUNTIES...INCLUDING THE
CITIES OF PONCA CITY AND STILLWATER...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Local storm report, Feb 10, 2:54 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
254 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             5 NE YUKON              35.55N 97.68W
02/10/2009  M2.00 INCH       CANADIAN           OK   TRAINED SPOTTER

            OCCURRED AT THE INTERSECTION OF HWY 3 AND 4.

0242 PM     HAIL             4 N BETHANY             35.56N 97.64W
02/10/2009  M2.75 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            OCCURRED 1 MILE EAST OF THE INTERSECTION OF HWY 3 AND 4.

&&

CRILEY
Local storm report, Feb 10, 2:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             4 E INDIAHOMA           34.62N 98.68W
02/10/2009  M1.00 INCH       COMANCHE           OK   AMATEUR RADIO

&&

CRILEY
Special weather statement, Feb 10, 3:09 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CST TUE FEB 10 2009

TXZ085-086-088-089-102130-
WILBARGER TX-WICHITA TX-ARCHER TX-BAYLOR TX-
309 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...WICHITA
AND WILBARGER COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF MABELLE AT 309
PM CST...MOVING NORTHEAST AT 35 MPH. A SECOND STRONG STORM WAS JUST
SOUTH OF SEYMOUR.

PEOPLE IN ARCHER...BAYLOR...WICHITA AND WILBARGER COUNTIES...
INCLUDING THE CITY OF SEYMOUR...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 1:40 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady50 min
Feb 10, 1:56 PM CSTSevere Thunderstorm WarningOUNComanche, Tillman49 min
Feb 10, 2:17 PM CSTTornado WarningOUNCanadian, Oklahoma28 min
Feb 10, 2:29 PM CSTSevere Thunderstorm WarningOUNCanadian, Grady46 min
Feb 10, 2:37 PM CSTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Feb 10, 2:44 PM CSTTornado WarningOUNLogan, Oklahoma31 min
Feb 10, 2:56 PM CSTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
Feb 10, 3:08 PM CSTTornado WarningOUNCanadian, Oklahoma37 min
Feb 10, 3:10 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa50 min
Feb 10, 3:16 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian44 min
Feb 10, 3:32 PM CSTTornado WarningOUNCanadian28 min
Feb 10, 3:43 PM CSTSevere Thunderstorm WarningOUNLogan17 min
Feb 10, 3:44 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady46 min
Feb 10, 3:45 PM CSTTornado WarningOUNPayne30 min
Feb 10, 3:59 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman17 min
Feb 10, 4:01 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne44 min
Feb 10, 4:03 PM CSTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma27 min
Feb 10, 4:12 PM CSTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Feb 10, 4:16 PM CSTAreal Flood AdvisoryOUNCanadian, Logan, Oklahoma, Payne3 hr
Feb 10, 4:20 PM CSTSevere Thunderstorm WarningOUNPayne40 min
Feb 10, 4:26 PM CSTSevere Thunderstorm WarningOUNComanche34 min
Feb 10, 4:29 PM CSTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma61 min
Feb 10, 4:47 PM CSTSevere Thunderstorm WarningOUNLogan, Payne43 min
Feb 10, 4:50 PM CSTSevere Thunderstorm WarningOUNCaddo, Grady40 min
Feb 10, 4:55 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens35 min
Feb 10, 5:00 PM CSTSevere Thunderstorm WarningOUNCotton30 min
Feb 10, 5:17 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens43 min
Feb 10, 5:28 PM CSTSevere Thunderstorm WarningOUNLogan, Noble, Payne47 min
Feb 10, 5:43 PM CSTSevere Thunderstorm WarningOUNCleveland, Grady, McClain47 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.